Complex symmetry of Toeplitz operators on the weighted Bergman spaces
Czechoslovak Mathematical Journal (2022)
- Volume: 72, Issue: 3, page 855-873
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Bu, Q., Chen, Y., Zhu, S., 10.1007/s00020-021-02629-5, Integral Equations Oper. Theory 93 (2021), Article ID 15, 19 pages. (2021) Zbl07345264MR4233225DOI10.1007/s00020-021-02629-5
- Dong, X.-T., Zhu, K., 10.1007/s00020-016-2326-x, Integral Equations Oper. Theory 86 (2016), 271-300. (2016) Zbl1448.47038MR3568017DOI10.1007/s00020-016-2326-x
- Garcia, S. R., Poore, D. E., 10.1090/S0002-9939-2012-11347-4, Proc. Am. Math. Soc. 141 (2013), 549. (2013) Zbl1264.47003MR2996959DOI10.1090/S0002-9939-2012-11347-4
- Garcia, S. R., Putinar, M., 10.1090/S0002-9947-05-03742-6, Trans. Am. Math. Soc. 358 (2006), 1285-1315. (2006) Zbl1087.30031MR2187654DOI10.1090/S0002-9947-05-03742-6
- Garcia, S. R., Putinar, M., 10.1090/S0002-9947-07-04213-4, Trans. Am. Math. Soc. 359 (2007), 3913-3931. (2007) Zbl1123.47030MR2302518DOI10.1090/S0002-9947-07-04213-4
- Garcia, S. R., Wogen, W. R., 10.1016/j.jfa.2009.04.005, J. Funct. Anal. 257 (2009), 1251-1260. (2009) Zbl1166.47023MR2535469DOI10.1016/j.jfa.2009.04.005
- Garcia, S. R., Wogen, W. R., 10.1090/S0002-9947-2010-05068-8, Trans. Am. Math. Soc. 362 (2010), 6065-6077. (2010) Zbl1208.47036MR2661508DOI10.1090/S0002-9947-2010-05068-8
- Guo, K., Ji, Y., Zhu, S., 10.1090/S0002-9947-2015-06215-1, Trans. Am. Math. Soc. 367 (2015), 6903-6942. (2015) Zbl1393.47018MR3378818DOI10.1090/S0002-9947-2015-06215-1
- Guo, K., Zhu, S., 10.7900/jot.2013aug15.2007, J. Oper. Theory 72 (2014), 529-547. (2014) Zbl1389.47042MR3272045DOI10.7900/jot.2013aug15.2007
- Jiang, C., Dong, X., Zhou, Z., 10.1007/s10473-020-0103-2, Acta Math. Sci., Ser. B, Engl. Ed. 40 (2020), 35-44. (2020) MR4070746DOI10.1007/s10473-020-0103-2
- Jiang, C., Zhou, Z.-H., Dong, X.-T., 10.1007/s11785-017-0730-0, Complex Anal. Oper. Theory 13 (2019), 2095-2121. (2019) Zbl07081947MR3979700DOI10.1007/s11785-017-0730-0
- Ko, E., Lee, J. E., 10.1016/j.jmaa.2015.09.004, J. Math. Anal. Appl. 434 (2016), 20-34. (2016) Zbl1347.47019MR3404546DOI10.1016/j.jmaa.2015.09.004
- Li, A., Liu, Y., Chen, Y., 10.1016/j.jmaa.2020.123998, J. Math. Anal. Appl. 487 (2020), Article ID 123998, 12 pages. (2020) Zbl1435.47041MR4074195DOI10.1016/j.jmaa.2020.123998
- Li, R., Yang, Y., Lu, Y., 10.1016/j.jmaa.2020.124173, J. Math. Anal. Appl. 489 (2020), Article ID 124173, 11 pages. (2020) Zbl07205245MR4093056DOI10.1016/j.jmaa.2020.124173
- Noor, S. W., 10.1007/s00013-017-1101-9, Arch. Math. 109 (2017), 455-460. (2017) Zbl06798496MR3710765DOI10.1007/s00013-017-1101-9
- Zhu, S., Li, C. G., 10.1090/S0002-9947-2012-05642-X, Trans. Am. Math. Soc. 365 (2013), 511-530. (2013) Zbl1282.47045MR2984066DOI10.1090/S0002-9947-2012-05642-X
- Zhu, S., Li, C. G., Ji, Y. Q., 10.1090/S0002-9939-2011-11345-5, Proc. Am. Math. Soc. 140 (2012), 1705-1708. (2012) Zbl1251.47004MR2869154DOI10.1090/S0002-9939-2011-11345-5